MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE
Model Number 4P53-35
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Patient identifier: (b)(6).
 
Event or Problem Description
The customer reported false repeat reactive architect (b)(6) results on two patients: results provided: on (b)(6) 2020 sid (b)(6) = 2.09 / 3.55 / 1.89 s/co, confirmed positive by (b)(6) neutralization confirmatory; repeated on (b)(6) 2020 = 0.12 s/co, confirmation = negative.On (b)(6) 2020 sid (b)(6) = 1.19 / 1.32 / 1.6 s/co, confirmed positive by (b)(6) neutralization confirmatory; repeated on (b)(6) 2020 = 0.52 s/co.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed to architect i2000sr, list 3m74 (irving, tx as manufacturing site) and submitted under manufacturer report number 3016438761-2020-00172.All further information will be documented under mdr number 3016438761-2020-00172.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key10288797
Report Number3008344661-2020-00059
Device Sequence Number19394706
Product Code LOM
UDI-Device Identifier00380740007782
UDI-Public00380740007782
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4P53-35
Device Catalogue Number04P53-35
Device Lot Number10262FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LIST 03M74-02; ARCHITECT I2000SR ANALYZER LIST 03M74-02; SERIAL (B)(6) ; SERIAL (B)(6)